# SDR CA150708003

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 783 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 7010136H09
- Condition: Broken
- Location: Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) METAL CHIP FOUND FROM LT PACK EXHAUST AREA BEFORE DEPARTURE FOUND RAM FAN BLADE BROKEN AND RAM FAN LT STS MSG APPEARED.  ALSO FOUND WATER SPRY LINE DE-BONDED FROM DUCT ASSY RESOLUTION LT RAM FAN REPLACED IAW DMD 787-A-21-52-33-00B WATER SPRY LINE RE-BONDED TO DUCT ASSY.
